# SDR CALA2015062994027

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 66,373 hours, 7,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 57H EMER EXIT LIGHT INOPERATIVE.  SECURED CONNECTOR AT 57H.  OPERATIONS CHECKED OK.
